# SDR UPS96205702

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corrosion
- Location: Ws 171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT FRONT SPAR VERTICAL STIFFENER INB OF NR 3 TANK FUELING VALVE HAS CORROSION AT BONDING WIRE.  REMOVED DAMAGED STIFFENER, FABRICATED REPLACEMENT STIFFENER IAW SRM 51-10-1 AND INSTALLED IAW SRM 51-30-2.
